Polynomial Hamiltonian integrable systems on symmetric powers of plane curves

Buchstaber, VM and Mikhailov, AV (2018) Polynomial Hamiltonian integrable systems on symmetric powers of plane curves. Russian Mathematical Surveys, 73 (6). pp. 1122-1124. ISSN 0036-0279

Metadata

Item Type: Article
Authors/Creators:
  • Buchstaber, VM
  • Mikhailov, AV
Dates:
  • Published: December 2018
  • Accepted: 10 October 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
Funder
Grant number
Royal Society
2014/R3
EPSRC (Engineering and Physical Sciences Research Council)
EP/P012655/1
Depositing User: Symplectic Publications
Date Deposited: 14 Oct 2020 10:28
Last Modified: 14 Oct 2020 10:28
Status: Published
Publisher: Turpion
Identification Number: 10.1070/rm9862
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics